The dimensions and sensitivities of semicircular canals release_6u543v34snfmnb67e657a4vc54

by J H ten Kate, H H van Barneveld, J W Kuiper

Published in Journal of Experimental Biology .

Volume 53, Issue 2 p501-14 (1970)

Archived Files and Locations

application/pdf  848.7 kB
file_s6hyek7af5eh7bn6unzpshsklu
web.archive.org (webarchive)
jeb.biologists.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1970
Language   en ?
PubMed  5481668
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-0949
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 25206491-d2f2-4281-bfa1-4219ab26846d
API URL: JSON